| Model Number |
657312 |
| Medical Device Problem Code |
Positioning Failure (1158)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/24/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Upon completion of investigation, additional information will be provided in a supplemental report.
Event or Problem Description
Primary procedure, left fibula.It was reported that the variax 2 3.5 x 12mm locking screw popped when seated into the plate, and then spun freely instead of locking.A variax 1 screw was used to complete the procedure successfully with a delay of less than a minute.
Event or Problem Description
Additional Manufacturer Narrative
The reported event could not be confirmed.The returned screw doesn't show any significant signs of damage except some discoloration under the screw head that was noticed.Based on investigation, the root cause could not be established.Based on available information, no further action is required at this time.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If any further information is provided, the investigation report will be updated.